# SDR IPXA2020040653895

- Difficulty date: March 24, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398111320000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CABIN FR-79 L/H SIDE AT FLOOR CUSP; SHEAR WEB CRACKED THROUGH THE LIGHTNING HOLE.REMOVED AND REPLACED CUSP WEB IAW SRM 51-40-21
